# SDR VNAA2009030500004

- Difficulty date: March 2, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 12,084 hours, 12,512 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER TAKEOFF, TRIED TO TRANSFER RIGHT ENG BLEED CONTROL & WERE UNABLE TO GET THE RIGHT PACK TO FUNCTION OFF THE RIGHT ENG BLEED.  CREW ELECTED TO RETURN TO DAY BECAUSE OF RESTRICTION OF 10,000 FT (LT PACK DEFERRED).  MAINTENANCE INSPECTED ALL DUCTING, VALVES IN AFT EQUIP BAY NO DEFECTS NOTED.  RAN ENGINES & COULD NOT DUPLICATE ON GROUND.  ALL BLEEDS & VALVES OPERATE NORMALLY PER THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
